Mohorovicic discontinuity as a limiting depth of the brittle-dilatational state of rocks
Doklady Akademii Nauk, Tome 249 (1979) no. 4, pp. 817-821
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_4_a11,
author = {V. N. Nikolaevskii},
title = {Mohorovicic discontinuity as a limiting depth of the brittle-dilatational state of rocks},
journal = {Doklady Akademii Nauk},
pages = {817--821},
year = {1979},
volume = {249},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_4_a11/}
}
V. N. Nikolaevskii. Mohorovicic discontinuity as a limiting depth of the brittle-dilatational state of rocks. Doklady Akademii Nauk, Tome 249 (1979) no. 4, pp. 817-821. http://geodesic.mathdoc.fr/item/DAN_1979_249_4_a11/